Ayuda
Ir al contenido

Dialnet


On f-clean rings and f-clean elements

    1. [1] Al al-Bayt University

      Al al-Bayt University

      Jordania

  • Localización: Proyecciones: Journal of Mathematics, ISSN 0716-0917, ISSN-e 0717-6279, Vol. 30, Nº. 2, 2011, págs. 277-284
  • Idioma: inglés
  • Enlaces
  • Resumen
    • An associative ring R with identity is called f-clean ring if every element in R is the sum of an idempotent and a full element. In this paper, various basic properties of f-clean rings and f-clean elements are proved. Also, we give some new charaterizations of f-clean rings. In addition, we prove that the ring of skew Hurwitz series T = (HR, σ) where σ is an automorphism of R is f-clean if and only if R is f-clean.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno